Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suggest treatment for loose motions caused after fever - Online Doctor Chats

Date : 18-Jul-2014
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2548 Questions
Doctor:
Please proceed with your query
User:hi
User:actually from last 3 days i am sufferring from fever
User:and took prescribed medicine
User:and now dose is over and feeling good
Doctor:Ok
User:but facing problems like loose motion
Doctor:May I know what medicine was prescribed to you?
User:pan go
User:tab Augmentix 625
User:zelodel p
Doctor:Was it prescribed to you by a doctor?
Doctor:Augmentix is known to cause loose motions.
Doctor:I would like to know if you had seen a doctor before starting this medicine?
Doctor:Are you there?
User:yes
User:yes i went for check up
User:at Noble hospital
Doctor:Ok
Doctor:Let me brief you.
Doctor:Augmentix can cause loose stools. The condition however improves in 2-3 days after stopping this medicine.
User:okies
User:no need to take any medicine then additionally right !
Doctor:I start probitics such as sporolac tablets thrice a day.
Doctor:You will need to discuss whether or not there is a need to continue antibiotics.
Doctor:If there is a need, augmentix should be stopped and another antibiotic should be started.
Doctor:If antibiotic is not required, I will continue on sporolac along with plenty of fluids and wait for the stools to stop.
Doctor:Antimotility drugs like lomotil can be used in such cases if loose stools are severe in frequency.
Doctor:Did you follow what I said?
Doctor:Do you have any more queries?
User:nopt
User:thanks
Doctor:Thanks for visiting me here. Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor